# SDR QXEA9900940

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- EN ROUTE, THE SMOKE WARNING WENT OFF FOR APPROXIMATELY 15 SECONDS THEN WENT OUT.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE DETECTORS WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
